# SDR DALA2015010200010

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 70,746 hours, 54,565 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Eyebolt
- Condition: Unsecure
- Location: Rt Elebvator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AN AIR TURN BACK FOLLOWING EXCESSIVE CONTROL PRESSURES REQUIRED ON THE ELEVATOR AND STABILIZER TRIM, NOSE DOWN TO MAINTAIN INTENDED LONGITUDINAL FLIGHT. MAINTENANCE FOUND THE RT ELEVATOR POWER BOOST CYLINDER EYEBOLT NOT SECURED TO THE ELEVATOR. THE SECURING NUT LOST THE COTTER PIN AND HAD BACKED OFF. BLENDED DAMAGE TO MOUNT IAW SRM AND REPLACED THE NUT, THE COTTER PIN, THE DAMAGED BRACKET, AND THE ACCESS DOOR.  RIGGING AND OPS CHECKS WERE ALL GOOD AND THE ACFT HAS RETURNED TO SERVICE.
